[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] blisters from tape

>I use the soft set by minimed and recently developed a big blister >under 
>the tape.  It was on my upper abdomin.  I have been using the >sets for 
>over two years and only had this happen one other time.  Has >any one had 
>this experience and some advise??  Thanks.  Debby

Hi Debby,

I have this happen all the time, with every set, no matter where I put it.  
Docs and nurses that have seen it happen (with iv's and badages etc.) tell 
me its either an allergy to the adhesive or extremely sensitive skin.

When I take sets out, I use Tea Tree Oil on the site.  The oil is a double 
benefit, by dissolving the adhesive and soothing the skin underneath.

You might want to look into something like this.

email @ redacted
AIM:  jspock1
ICQ:  25177424
MSN:  email @ redacted

"Open up your mind and let your fantasies unwind."
         ---"Music of the Night" "Phantom of the Opera"

MSN Photos is the easiest way to share and print your photos: 
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml